Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/58445
Title: On the radical characteristic of regularities
Authors: Tran, Trong Hue
Keywords: radical characteristic;regularities
Issue Date: 2002
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 18;No. 1 (2002)
Description: p. 10-15
URI: http://repository.vnu.edu.vn/handle/VNU_123/58445
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 274.pdf
  • Description : 
  • Size : 2.27 MB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.